# SDR DLL10972043

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 1004820123
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT INOP.  FOUND TERMINAL POST ON LIGHT CIRCUIT BOARD BROKEN LOOSE ON  EMERGENCY EXIT SIGN.
